MathSciNet Relay Station
MathSciNet bibliographic data
MR937612 (89d:17016) 17B50
Benkart, Georgia; Osborn, J. Marshall Toral rank one Lie algebras. J. Algebra 115 (1988), no. 1, 238–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement